# SDR DALA1130480981

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 53,529 hours, 39,613 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTS ELECTRICAL ODOR INTERMITTENTLY COMES FROM UNDER GLARESHIELD ON CAPTAIN'S SIDE, NOT SURE OF  SOURCE.  NO SMOKE NOTED.  MAINTENANCE REPLACED R2-51 RELAY AND ASSOCIATED WIRING, BUT ALSO REPLACED THE R7-48 AND R7-49 DIODES AS PRECAUTIONARY.  THE TERMINAL LUGS WERE RE-TORQUED AND SECURED AND A FUNCTIONAL CHECK OF ALL THE APPLICABLE RELAYS WAS ACCOMPLISHED.  AIRCRAFT IS OKAY FOR SERVICE.
